*AdvaCare Ibuprofen Tablets are GMP certified.

**AdvaCare Ibuprofen Tablets are manufactured in our facilities located in China, India and USA.

(choose the specifications you require below)

Dosage:

200mg;400mg;600mg

*or according to distributor/market composition

Packaging:

10 tablets/blister, 10 blisters/box;1,000 tablets/bottle

*or according to distributor/market requirements

Therapy:

Analgesic, Anti-pyretic, Non-Steroidal Anti-Inflammatory Drug (NSAID)

Active Ingredients:

Ibuprofen

Request Quotation:

*Once Inquiry List is completed, fill fields below and SEND INQUIRY


Product Information

General Information:
AdvaCare is a GMP manufacturer of Ibuprofen tablets.

Ibuprofen is a non-steroidal anti-inflammatory (NSAID) medication commonly taken for its analgesic and antipyretic properties.

Ibuprofen is indicated for the treatment of primary dysmenorrhea. Ibuprofen is used to relieve pain, tenderness, swelling, and stiffness caused by osteoarthritis and rheumatoid arthritis.

This medication is also used to relieve mild to moderate pain, including menstrual pain, headaches, muscle aches, the common cold, toothaches, and backaches. It works by stopping the body’s production of a substance that causes pain, fever, and inflammation.

Do not take more than the recommended dose. Ibuprofen overdose can damage your stomach or intestines.

Side Effects:
As with all pharmaceuticals, some unwanted effects can occur from the use of ibuprofen. Always consult a doctor or health care professional for medical advice before use.

Common side effects include, but may not be limited to: hemorrhage, vomiting, decreased hemoglobin, hypertension, eosinophilia, and anemia.

Seek medical attention if the following develop:

  • Abdominal pain;
  • Acid or sour stomach;
  • Belching;
  • Bloating;
  • Diarrhea;
  • Itching or pale skin.

For a comprehensive list of all possible effects, consult your doctor.

If any symptom persists or gets worse, or you notice any other symptom, then please call your doctor immediately.

Additional Information

Always consult your doctor or pharmacist before taking ibuprofen.

If your condition does not improve or becomes worse, then call your doctor.

Driving or operating machinery is okay only if you know how you react to it. Since ibuprofen can cause dizziness and drowsiness, it’s better to avoid driving or any risky activity if you are not sure how you might react to it.

Do NOT use ibuprofen if:

  • You just had heart bypass surgery;
  • You are allergic to any ingredients in ibuprofen;
  • You have a history of stomach ulcers or bleeding;
  • You have liver or kidney disease.

Use of ibuprofen during pregnancy or breast feeding is not recommended specially during the third trimester. Consult your doctor or health care professional before taking ibuprofen.

Refer to your doctor or pharmacist for guidelines on dosage. Do not exceed what they advise.

Ibuprofen is used in adults, and children who are at least 6 months old. Usual dose for adults is: 200 to 400mg orally every 4 to 6 hours as needed.

Maximum dose: 3200mg/day (prescription strength); 1200mg/day (over-the-counter).

Please consult with your doctor for the exact dosage information for children.

Some medications that may interact with ibuprofen are: aliskiren, cidofovir, lithium and corticosteroids.

Consult with your doctor about any medications you are taking, before your treatment with ibuprofen tablet.

Request
Product Price